MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; ULTRASOUND VIDEO BRONCHO SCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; ULTRASOUND VIDEO BRONCHO SCOPE
Model Number EB-1970UK
Medical Device Problem Codes Detachment of Device or Device Component (2907); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pentax medical canada performed good faith effort to gather additional information regarding this event.The patient visited another medical institution, but further details were not available.There are no complaints of the following symptoms at this time.-any type of intervention done to the patient as a result of the event, the patient outcome, and concomitant medical products and therapy dates (if applicable)? no.-patient has medical history including pre-existing medical condition? no.-was the procedure for treatment or diagnostic purposes? diagnostic.-was the product in question used to complete the procedure? yes.-was the patient recalled for further screening? no.-if no, will the patient be recalled for further screening? no.-what is the current status of the patient? no harm to the patient.-any additional information: only thing is that the angle at which needle was coming out.Evaluation summary: based on the investigation results data, it was determined that the segment which drives angulation had disconnected from the insertion tube.The screw mechanism segment was repaired and, the issue was corrected.Service evaluation concluded wear and tear as the cause.The endoscope was used on a patient and was found to cause no harm to the patient.A device history record(dhr) review was performed by the manufacturer.The dhr review confirmed the endoscope was manufactured pentax medical miyagi on 23-jan-2023 under normal conditions, passed all required inspections, and was released accordingly.Also, there were no reworks or concessions and the dates of approval for shipment and actual date shipped were confirmed on 23-jan-2023.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.
 
Event or Problem Description
Customer reported that the ultrasound crystals appear to be off to one side and ebus needles coming out the distal tip at an odd angle.No injury or death involved.Only the potential to due to the unpredictability of the angle of the needle coming out the distal tip.This event occurred at the time of during use.There was no report of patient harm.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.

Brand Name
PENTAX
Common Device Name
ULTRASOUND VIDEO BRONCHO SCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712318
MDR Report Key18717842
Report Number9610877-2024-00010
Device Sequence Number12821702
Product Code EOQ
UDI-Device Identifier04961333148226
UDI-Public04961333148226
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131946
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB-1970UK
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown